Sur les distributions de certaines fonctionnelles du mouvement brownien
Séminaire de probabilités de Strasbourg, Volume 15 (1981), pp. 210-226.
@article{SPS_1981__15__210_0,
     author = {Jeulin, Thierry and Yor, Marc},
     title = {Sur les distributions de certaines fonctionnelles du mouvement brownien},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {210--226},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {15},
     year = {1981},
     zbl = {0462.60077},
     mrnumber = {622565},
     language = {fr},
     url = {http://archive.numdam.org/item/SPS_1981__15__210_0/}
}
TY  - JOUR
AU  - Jeulin, Thierry
AU  - Yor, Marc
TI  - Sur les distributions de certaines fonctionnelles du mouvement brownien
JO  - Séminaire de probabilités de Strasbourg
PY  - 1981
DA  - 1981///
SP  - 210
EP  - 226
VL  - 15
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1981__15__210_0/
UR  - https://zbmath.org/?q=an%3A0462.60077
UR  - https://www.ams.org/mathscinet-getitem?mr=622565
LA  - fr
ID  - SPS_1981__15__210_0
ER  - 
%0 Journal Article
%A Jeulin, Thierry
%A Yor, Marc
%T Sur les distributions de certaines fonctionnelles du mouvement brownien
%J Séminaire de probabilités de Strasbourg
%D 1981
%P 210-226
%V 15
%I Springer - Lecture Notes in Mathematics
%G fr
%F SPS_1981__15__210_0
Jeulin, Thierry; Yor, Marc. Sur les distributions de certaines fonctionnelles du mouvement brownien. Séminaire de probabilités de Strasbourg, Volume 15 (1981), pp. 210-226. http://archive.numdam.org/item/SPS_1981__15__210_0/

[1] J. Azéma : Quelques applications de la théorie générale des processus I. Inv. Math. 18, 293-336, 1972 . | MR | Zbl

[2] J. Azéma : Représentation multiplicative d'une surmartingale bornée. Zeitschrift für Wahr. 45, 191-212, 1978 . | MR | Zbl

[3] J. Azéma, M. Yor : En guise d'Introduction (... aux Temps Locaux). Astérisque (Soc. Math. France) 52-53, p. 3-35, 1977 . | MR

[4] J. Azéma, M. Yor : Une solution simple au problème de Skorokhod. Sém. Proba. Strasbourg XIII, Lect.Notes in Math. 721, 1979 . | Numdam | MR | Zbl

[5] M. Barlow : Study of a filtration expanded to include an honest time. Zeitschrift für Wahr., 44, 307-323, 1978 . | MR | Zbl

[6] K. Itô, H.P. Mc Kean : Diffusion processes and their sample paths. Springer, 1965 . | Zbl

[7] K. Itô : Poisson point processes attached to Markov processes. Proc. 6th Berkeley Symposium, 225-239, 1972 . | MR | Zbl

[8] T. Jeulin : Semi-martingales et grossissement d'une filtration. Lect. Notes in Math. 833, Springer, 1980 . | MR | Zbl

[9] T. Jeulin, M. Yor : Nouveaux résultats sur le grossissement des tribus. Ann.Sci.E.N.S., 4e Série, t.11, 429-443, 1978 . | Numdam | MR | Zbl

[10] D. Kennedy : Some martingales related to cumulative sum tests and single server queues. Stochastic processes and their applications 4 , 261-267, 1976 . | MR | Zbl

[11] F. Knight : Random Walks and a sojourn density process of Brownian motion. Trans.Amer.Math.Soc. 109, 56-86, 1963 . | MR | Zbl

[12] F. Knight : Brownian local times and taboo processes. Trans.Amer.Math.Soc; 143, 173-185, 1969 . | MR | Zbl

[13] F. Knight : On sojourn times of killed Brownian motion. Sém. Proba. Strasbourg XII, Lect.Notes in Math. 649, 1978. | Numdam | MR | Zbl

[14] J. Lehoczky : Formulas for stopped diffusion processes, with stopping times based on the maximum. Ann. Probability, 5, 601-608, 1977 . | MR | Zbl

[15] P. Mc Gill : A direct proof of the Ray-Knight theorem. Dans ce volume . | Numdam | Zbl

[16] S.A. Molchanov, B. Ostrovskii : Symmetric stable processes as traces of degenerate diffusion processes. Teo.Vero.ii.Prim. | Zbl

[17] J.W. Pitman : One-dimensional Brownian motion and the three-dimensional Bessel process. Adv. Appl. Prob. 7, 511-526, 1975 . | MR | Zbl

[18] J.W. Pitman, T. Jeulin, M. Yor : Sur le calcul de certaines espérances conditionnelles en théorie des processus de Markov. En préparation.

[19] L. Rogers : Williams' characterization of the Brownian excursion law : proof and applications. Dans ce volume. | Numdam | Zbl

[20] T. Shiga, S. Watanabe : Bessel diffusions as a one-parameter family of diffusion processes. Z. für Wahr. 27, 37-46, 1973 . | MR | Zbl

[21] D. Williams : Path decomposition and continuity of local time for one-dimensional diffusions I. Proc.London Math.Soc.,28, 738-768, 1974 . | MR | Zbl

[22] M. Yor : Sur le balayage des semi-martingales continues. Sem. Proba. Strasbourg XIII, Lect.Notes in Math. 721, 453-471, Springer, 1979 . | Numdam | MR | Zbl